RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 7, Pages 1083–1092 (Mi zvmmf10582)  

Some properties of two-dimensional surjective $p$-homogeneous maps

A. V. Arutyunovab, S. E. Zhukovskiyb, D. Yu. Karamzinbc

a Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, Russia
b RUDN University, Moscow, Russia
c Dorodnicyn Computing Center, Federal Research Center “Computer Science and Control”, Russian Academy of Sciences, Moscow, Russia

Abstract: The properties of real $p$-homogeneous polynomial maps in $\mathrm{R}^2$ are examined. The relation between surjectivity and the existence of a nontrivial zero is investigated. Additionally, the relation between surjectivity and stable surjectivity is studied. Examples are discussed.

Key words: $p$-homogeneous maps, surjectivity and nontrivial zeros of homogeneous maps.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-60005_мол_а_дк
Ministry of Education and Science of the Russian Federation 02.A03.21.0008
1.962.2017/ПЧ
МК-2085.2017.1
МД-4639.2016.1
Russian Science Foundation 17-11-01168


DOI: https://doi.org/10.7868/S0044466917070043

Full text: PDF file (167 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:7, 1081–1089

Bibliographic databases:

Document Type: Article
UDC: 519.642.8
Received: 02.02.2017

Citation: A. V. Arutyunov, S. E. Zhukovskiy, D. Yu. Karamzin, “Some properties of two-dimensional surjective $p$-homogeneous maps”, Zh. Vychisl. Mat. Mat. Fiz., 57:7 (2017), 1083–1092; Comput. Math. Math. Phys., 57:7 (2017), 1081–1089

Citation in format AMSBIB
\Bibitem{AruZhuKar17}
\by A.~V.~Arutyunov, S.~E.~Zhukovskiy, D.~Yu.~Karamzin
\paper Some properties of two-dimensional surjective $p$-homogeneous maps
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 7
\pages 1083--1092
\mathnet{http://mi.mathnet.ru/zvmmf10582}
\crossref{https://doi.org/10.7868/S0044466917070043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3681414}
\elib{http://elibrary.ru/item.asp?id=29404217}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 7
\pages 1081--1089
\crossref{https://doi.org/10.1134/S096554251707003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406766300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026847407}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10582
  • http://mi.mathnet.ru/eng/zvmmf/v57/i7/p1083

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:77
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019